You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1968-1969/21/2
On some recurrence formulae for the H-function
Download
PDF
- On some recurrence formulae for the H-function
Article
Original scientific text
Title
On some recurrence formulae for the H-function
Authors
P. Anandani
1
Affiliations
Indore, India
Annales Polonici Mathematici
1968-1969/21/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
113-117
Main language of publication
English
Published
1969
Exact and natural sciences
mathematics